# SDR SWIA2020090952340

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION AT FS 319.70  FRAME BETWEEN STR 18L AND STR 21L NEAR A GROUP OF GROUND STUDS.  C-CHECK RO 9/5/2020.  REMOVED AND INSTALLED NEW FRAME AT FS 319.70 APPROX BETWEEN STGR 18L TO 21L, REF CRJ 700 SRM AND DRAWING.  COMPLIED WITH SKYWEST TASKCARD.  PRESSURIZATION LEAK CHECK GOOD.
